Repositório Digital

A- A A+

Infinite hierarchies of nonlinearly dependent periodic orbits

.

Infinite hierarchies of nonlinearly dependent periodic orbits

Mostrar registro completo

Estatísticas

Título Infinite hierarchies of nonlinearly dependent periodic orbits
Autor Gallas, Jason Alfredo Carlson
Abstract Quadratic maps are used to show explicitly that the skeleton of unstable periodic orbits underlying classical and quantum dynamics is stratified into a doubly infinite hierarchy of orbits inherited from a set of basic ‘‘seeds’’ through certain nonlinear transformations Tα(x). The hierarchy contains nonunique substructurings which arise from the different possibilities of sequencing the transformations Tα(x). The structuring of the orbital skeleton is shown to be generic for Abelian equations, i.e., for all dynamical systems generated by iterating rational functions.
Contido em Physical review. E, Statistical, nonlinear, and soft matter physics. Vol. 63, no. 1 (Jan. 2001), 016216, 5 p.
Assunto Física
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/103652
Arquivos Descrição Formato
000281944.pdf (61.10Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.